We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have always had really bad problems with migraines when I am on the pill. I really didn't want to take it but just figured I'd suck it up. Last night I had the worst migraine I have had in years. I seriously was considering having dh take me up to ER to get a shot of demeral. I was up till after 3 and still feel like total dog doo today. I haven't taken my pill this morning. The thought of taking it is making me ill. I don't want my headache to get worse and I just want to get off of these pills.
I only have two more pills to take so I am really hoping that they will say it would be okay to stop taking them. I am still feeling really nauseous and haven't been able to eat or drink for fear of vomiting. I am really hoping she calls back soon.
Are you trying to lose weight or get in shape? Stop by the Mommy Fitness board and say hello.
Oh, surely they won't mind 2 days! I don't see how that would be an issue AT ALL (unless they are hoping you start AF on a certain day to mesh with their schedule). I think if it were me, yep, I agree, I'd probably just stop no matter what. (in fact that's what I'm doing next week. Instead of taking 21 days of bcp, I'm taking 20 in hopes I can start AF a day or so earlier).
Sorry you're feeling this way and I hope you feel better soon!!!
__________________ Gwynne, celebrating the newest of our four precious miracles Hat's off to Vicki for my cute siggy, thank you!